| Model Number |
36302 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the male external catheter had no directions.The customer stated that the adhesive stuck together, and they were unable to roll down.It was also stated that the catheters were too small.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned for evaluation.A potential root cause for this failure could be "placement omission".The lot number is unknown; therefore, the device history record could not be reviewed.A labeling review was not performed because labeling could not have prevented the reported failure.The device was not returned.
Event or Problem Description